Last week, I took an Albendazole tablet for worms. This week, I had a burger. From yesterday, my stomach is upset. If I eat any food, my stomach begins to hurt. I am unable to eat anything, and this is causing me to feel bloated. My urine appears dark yellow and my lips are very dry. Please guide me.
Welcome to icliniq.com.
Hope this helps. Get back if you have any more queries.
For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. through your post. You are suffering from an acid peptic disease, for which you are taking Famotidine at present. Also, your stomach is bloated as mentioned in your post. So you have features of IBS (irritable bowel syndrome), and I would suggest... Read fullMy acute gastritis pain recur after stopping the medicine. Why?
.. gastritis pain usually subsides as the infection subsides. Is there any post-prandial fullness, early satiety, burning or pain? I hope there are no alarm symptoms like difficulty or pain during swallowing, weight loss, excessive vomiting, or any f... Read fullI have high acidity and food allergy with severe cough and cold. How to manage these problems?
.. I can understand your concern. According to your statement, you have been suffering from cough and cold with allergies to citrus foods, high protein foods which can aggravate stomach acidity with burning sensation and rashes with itching of the ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now